X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
differential equations, elliptic (32) 32
mathematics (32) 32
ecuaciones diferenciales elípticas (24) 24
équations différentielles elliptiques (24) 24
elliptic differential equations (22) 22
partial differential equations (22) 22
equacions diferencials el·líptiques (20) 20
differential equations, partial (19) 19
elliptic partial differential equations (19) 19
linear elliptic differential equations (16) 16
differential equations (15) 15
equacions diferencials elʺlíptiques (13) 13
ecuaciones en derivadas parciales (12) 12
elliptische differentialgleichung (12) 12
equations différentielles elliptiques (12) 12
numerical solutions (12) 12
matemàtiques i estadística (11) 11
mathematical analysis (11) 11
àrees temàtiques de la upc (11) 11
boundary value problems (10) 10
electronic books (10) 10
equacions diferencials (10) 10
equacions diferencials parcials (9) 9
solutions numériques (9) 9
ecuaciones diferenciales (8) 8
problèmes aux limites (8) 8
soluciones numéricas (8) 8
équations aux dérivées partielles (8) 8
differential equations, nonlinear (7) 7
ecuaciones diferenciales parciales (7) 7
mathematics - analysis of pdes (7) 7
multi-user (7) 7
partiella differentialekvationer (7) 7
randwertproblem (7) 7
équations différentielles non linéaires (7) 7
analysis (6) 6
classificació ams (6) 6
diferenciální rovnice (6) 6
differential equations, parabolic (6) 6
ecuaciones diferenciales no lineales (6) 6
ecuaciones diferenciales parabólicas (6) 6
equacions diferencials parabòliques (6) 6
matemàtiques i estadística [àrees temàtiques de la upc] (6) 6
mathematics, applied (6) 6
partial (6) 6
partielle differentialgleichung (6) 6
problemas de valores de frontera (6) 6
35 partial differential equations (5) 5
517.9 (5) 5
calculus (5) 5
differentialgleichungen (5) 5
ecuaciones diferenciales elipticas (5) 5
edp (5) 5
elliptisches randwertproblem (5) 5
mathematical physics and mathematics (5) 5
operator theory (5) 5
parabolic partial differential equations (5) 5
regularity (5) 5
variationsrechnung (5) 5
équations différentielles (5) 5
équations différentielles paraboliques (5) 5
35 partial differential equations::35j partial differential equations of elliptic type [classificació ams] (4) 4
35j partial differential equations of elliptic type (4) 4
analyse numérique (4) 4
analysis, global (4) 4
boundary conditions (4) 4
differential equations, elliptic numerical solutions (4) 4
ecuaciones diferenciales elípticas - soluciones numéricas (4) 4
elliptische differentiaalvergelijkingen (4) 4
global analysis (4) 4
green's operators (4) 4
green's theorem (4) 4
nonlinear differential equations (4) 4
numerisches verfahren (4) 4
parabolic differential equations (4) 4
partielle (4) 4
potential functions (4) 4
potential theory (4) 4
potential, theory of (4) 4
randwaardeproblemen (4) 4
równania różniczkowe eliptyczne (4) 4
anàlisi matemàtica (3) 3
applications of mathematics (3) 3
applied mathematics (3) 3
boundary value problems-numerical solutions (3) 3
calculus of variations (3) 3
data processing (3) 3
diferansiyel denklemler, kısmi (3) 3
differential equations, elliptic -- numerical solutions (3) 3
differential geometry (3) 3
differentialgleichung (3) 3
dirichlet problem (3) 3
elliptic differential equations ; boundary value problems (3) 3
elliptic differential equations-numerical solutions (3) 3
elliptisches system (3) 3
equacions diferencials i integrals (3) 3
equacions diferencials no lineals (3) 3
equations differentielles elliptiques (3) 3
equations différentielles paraboliques (3) 3
fractional differential equations (3) 3
more...
Library Location Library Location
Library Location Library Location
X
Sort by Item Count (A-Z)
Filter by Count
Mathematical Sciences - Stacks (19) 19
Gerstein Science - Stacks (13) 13
Collection Dvlpm't (Acquisitions) - Closed Orders (3) 3
Engineering & Comp. Sci. - Stacks (2) 2
Collection Dvlpm't (Acquisitions) - Vendor file (1) 1
Mathematical Sciences - Missing (1) 1
UTL at Downsview - May be requested (1) 1
UofT at Mississauga - Stacks (1) 1
UofT at Scarborough - Bindery (1) 1
UofT at Scarborough - Stacks (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Advanced Nonlinear Studies, ISSN 1536-1365, 05/2017, Volume 17, Issue 2, pp. 355 - 368
This article is a survey on boundedness results for stable solutions to semilinear elliptic problems. For these solutions, we present the currently known... 
Stable Solutions | Boundedness of Solutions | Semilinear Elliptic Equations | EXTREMAL SOLUTIONS | MATHEMATICS | MATHEMATICS, APPLIED | RADIAL MINIMIZERS | P-LAPLACIAN | DIMENSION 4 | REGULARITY
Journal Article
Journal Article
Communications on Pure and Applied Analysis, ISSN 1534-0392, 11/2018, Volume 17, Issue 6, pp. 2547 - 2575
We study the regularity of stable solutions to the problem {(-Delta)(s)u = f(u) in B1, u equivalent to 0 in R-n\B-1, where s is an element of (0, 1). Our main... 
Dirichlet problem | Extremal solution | Stable solutions | Radial solutions | Fractional Laplacian | EXTREMAL SOLUTIONS | MATHEMATICS | MATHEMATICS, APPLIED | STATES | DIMENSION 4 | radial solutions | BOUNDEDNESS | extremal solution | stable solutions | MINIMIZERS | Mathematics - Analysis of PDEs
Journal Article
Calculus of Variations and Partial Differential Equations, ISSN 0944-2669, 6/2009, Volume 35, Issue 2, pp. 133 - 168
Journal Article
Journal of Differential Equations, ISSN 0022-0396, 12/2013, Volume 255, Issue 11, pp. 4312 - 4336
Journal Article
Nonlinear Analysis, ISSN 0362-546X, 05/2016, Volume 137, pp. 246 - 265
Journal Article
Revista Matematica Iberoamericana, ISSN 0213-2230, 2015, Volume 31, Issue 2, pp. 681 - 712
We give a definition of the fractional Laplacian on some noncompact manifolds, through an extension problem introduced by Caffarelli-Silvestre. While this... 
Non-compact manifolds | Extension problem | Fractional laplacian | Fourier symbol | Hyperbolic space | Singular kernel | singular kernel | SCHRODINGER-EQUATION | H-N | non-compact manifolds | hyperbolic space | SOBOLEV INEQUALITIES | CONFORMAL LAPLACIANS | MATHEMATICS | extension problem | REGULARITY | HEAT KERNEL | Fractional Laplacian | OPERATORS | RIEMANNIAN-MANIFOLDS
Journal Article
1998, Translations of mathematical monographs, ISBN 0821808575, Volume 171., xii, 203
Book
Proceedings of the London Mathematical Society, ISSN 0024-6115, 11/2012, Volume 105, Issue 5, pp. 891 - 920
We describe a method for computing equations of hyperelliptic Shimura curves attached to indefinite quaternion algebras over ℚ and Atkin–Lehner quotients of... 
MATHEMATICS | POINTS | GENUS | Algebra | Quaternions | Quotients | Lists | Mathematical analysis | Mathematical models | Joints | Rings (mathematics) | Mathematics - Number Theory
Journal Article
1995, Colloquium publications / American Mathematical Society, ISBN 0821804375, Volume 43., vi, 104
Book
1983, 2nd ed. --, Grundlehren der mathematischen Wissenschaften, Volume 224, cm. --
Book
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.